Guarded weights of evidence and acceptability profiles based on signs: I. Permutation arguments - Rejoinder

Blyth, CR, Kulinskaya, E and Staudte, RG (1999) Guarded weights of evidence and acceptability profiles based on signs: I. Permutation arguments - Rejoinder. Australian and New Zealand Journal of Statistics, 41 (1). pp. 108-110. ISSN 1369-1473

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:51
Last Modified: 10 Sep 2020 23:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/48968
DOI:

Actions (login required)

View Item View Item